# SDR N6WA201911070201

- Difficulty date: October 2, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 37,530 hours, 28,597 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Lt Engine Fire
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L ENG FIRE SWITCH LIGHT ILLUMINATED ON CLIMB OUT NO OTHER ASSOCIATED WARNINGS ENGINE ROLLED BACK.INSPECTED LH ENG FIRE LOOPS IAW CRJ700 AMM 26-11-00. NO DEFECTS NOTED. INSPECTED LH AND RH ENG FIRE BOTTLE SQUIBS IAW CRJ700 AMM 26-21-13 NO DEFECTS NOTED. REMOVED AND REPLACED FIDEX CONTROL UNIT IAW CRJ700 AMM26-10-01 OPS CHECK GOOD. REMOVED, CLEANED AND INSPECTED LH BOTTLE DISCHARGE PUSHBUTTON IAW CRJ700 AMM 26-21-01. PERFORMED OPS TEST OF FIRE DETECTION SYSTEM IAW CRJ700 AMM 26-10-00 NO DEFECTS NOTED. PERFORMED LH ENGINE OPERATIONAL TEST IAW CRJ 700 AMM 71-00-00 NO DEFECTS NOTED
